The Michigan Mathematical Journal

Integral generators in a certain quartic field and related Diophantine equations.

Andrew Bremner

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 32, Issue 3 (1985), 295-319.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029003240

Digital Object Identifier
doi:10.1307/mmj/1029003240

Mathematical Reviews number (MathSciNet)
MR803834

Zentralblatt MATH identifier
0585.12005

Subjects
Primary: 11R16: Cubic and quartic extensions
Secondary: 11D25: Cubic and quartic equations

Citation

Bremner, Andrew. Integral generators in a certain quartic field and related Diophantine equations. Michigan Math. J. 32 (1985), no. 3, 295--319. doi:10.1307/mmj/1029003240. http://projecteuclid.org/euclid.mmj/1029003240.


Export citation